# SDR AU000086

- Difficulty date: January 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 25001
- Condition: Corroded
- Location: Engine Bleed Air
- Component: Engine Bleed Air, Parker, 25001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED AIR SOLENOID VALVE OPEN CIRCUITED.  MOVING PARTS CORRODED. SUSPECT WATER INGRESS.
